Some properties of fuzzy dual cones

Research output

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)78-84
JournalFuzzy Sets and Systems
Volume331
DOIs
Publication statusPublished - 2018

Cite this

@article{389a1179a2bd4ebdb493836053bd9837,
title = "Some properties of fuzzy dual cones",
author = "Басков, {Олег Владимирович}",
year = "2018",
doi = "10.1016/j.fss.2017.02.002",
language = "English",
volume = "331",
pages = "78--84",
journal = "Fuzzy Sets and Systems",
issn = "0165-0114",
publisher = "Elsevier",

}

TY - JOUR

T1 - Some properties of fuzzy dual cones

AU - Басков, Олег Владимирович

PY - 2018

Y1 - 2018

U2 - 10.1016/j.fss.2017.02.002

DO - 10.1016/j.fss.2017.02.002

M3 - Article

VL - 331

SP - 78

EP - 84

JO - Fuzzy Sets and Systems

JF - Fuzzy Sets and Systems

SN - 0165-0114

ER -